# SDR R61A2024052700237

- Difficulty date: May 9, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000235
- Aircraft time: 34,753 hours, 25,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 17065669003
- Condition: Corroded
- Location: Frms 86-89 Lbl10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CFIII FR86-89 LBL10 FOUND TO HAVE CORRODED BEAM. REMOVED AND REPLACED FLOOR BEAM ON CFIII AT FR86-89 AND LBL10 IAW EMB 175 SRM 51-41-01 AND 51-43-03.
